# SDR ASOA201000857

- Difficulty date: June 1, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, BULKHEAD RT SIDE LOWER WEB HAS CORROSION DAMAGE.  REMOVED BULKHEAD LOWER IAW SRM 51-42-06-001-001-A01.  FABRICATED LOWER WEB IAW REO 670-53-11-052. FABRICATED WEB PANEL.  PERFORMED LPI, TYPE 1, METHOD C ON RT LOWER WEB IAW SRM 51-12-00-001-001 IAW MAC NDT INSPECTION PROCEDURE PT-1.  NO INDICATIONS NOTED AT THIS TIME.  TRIMMED AND DRILLED ALL HOLES IN RT SIDE FABRICATED WEB IAW REO 670-53-11-052, INSTALLED FASTENERS IN WEB IAW REO 670-53-11-052.  COMPLIED WITH EO 700-53-006201 REPAIR 2, WEB REPLACEMENT.
